Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On Mirena IUD, have delayed periods, brown sticky discharge on wiping, pelvic pressure and pain. What could this be?

I have the mirena Iud for about 3 months now. This month I am 8 days late for my period, and have only been getting brown sticky discharge (similar to when I ovulate but thats always clear) when I wipe, and have been having a lot of pelivc pressure and pain. I am wondering what this could be. Also just so you know about a month ago my obgyn clipped my stings flush to my cervix (because he cut them to short to begin with and my fiance could feel them during intercourse).
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
I have gone through your query and understood your concerns. First thing you need to do is to check whether the coil is in position and consult your doctor for re examination as there might be infection due to coil mostly which is causing such type of symptoms in you. If you were my patient I will first find the place of the coil and then proceed further. Thank you.
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor